X
Search Filters
Format Format
Subjects Subjects
Subjects Subjects
X
Sort by Item Count (A-Z)
Filter by Count
generalization of lie algebra (2) 2
ω-jacobi identity (2) 2
ω-lie algebra (2) 2
complex numbers (1) 1
graded ω -jacobi identity (1) 1
jordan- ω -lie algebras (1) 1
lie groups (1) 1
representations (1) 1
research article (1) 1
simple ω-lie algebra (1) 1
ω -jacobi identity (1) 1
ω -lie algebras (1) 1
ω -lie superalgebra (1) 1
more...
Language Language
Publication Date Publication Date
Click on a bar to filter by decade
Slide to change publication date range


Journal of Algebra and its Applications, ISSN 0219-4988, 11/2018, Volume 17, Issue 11
Journal Article
Bulletin of the Malaysian Mathematical Sciences Society, ISSN 0126-6705, 07/2017, Volume 40, Issue 3, pp. 1377 - 1390
Journal Article
Mathematica Æterna, ISSN 1314-3336, 09/2016, Volume 6, Issue 4, pp. 573 - 580
Journal Article
Portugaliae Mathematica, ISSN 0032-5155, 2014, Volume 71, Issue 2, pp. 97 - 108
Journal Article
No results were found for your search.

Cannot display more than 1000 results, please narrow the terms of your search.